# SDR CA000118030

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Part number: LW12778
- Condition: Warped
- Location: Turbocharger
- Part time: 1,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUTTERFLY VALVE SAID TO HAVE WARPED DUE TO OVERHEAT CONDITION.  DENSITY CONTR.  REPLACED.
